# SDR RAIA00405029

- Difficulty date: May 14, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 17,089 hours, 18,680 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51228532
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SSGT - RIGHT ENGINE FIRE WARNING.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE ZONE 1 FIRE LOOP.
